# SDR DALA2018041702581

- Difficulty date: April 15, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 62,894 hours, 23,617 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Unsecure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE LIGHT REMAINS ILLUMINATED WHEN DOOR DISARMED. FOUND THE DOOR SLIDE MODE LEVER NOT FULLY IN THE DISARMED POSITION.  REARMED DOOR SLIDE AND THEN MOVED COMPLETELY TO THE DISARM POSITION IAW AMM 25-66.  SLIDE LIGHT EXTINGUISHED.
